# SDR DALA2021040101948

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 63,648 hours, 20,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Pinched
- Location: Passenger Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 WHEN F/A'S ARMED THE DOORS C/B DOORS ENT GIRT BAR POPPED C/B R33. CORRECTIVE ACTION: T/S PER WDM FOUND PINCHED WIRE AT PAX DOOR 2L ARMED LT. REPAIRED WIRE W5676-0010-20. AFTER REPAIR ARMED LT WILL NOT EXTINGUISH. RELAMPED IAW B757 AMM 33-51. OPS CK GOOD.
